# SDR 8EKA20140116001

- Difficulty date: January 12, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,270 hours, 22,513 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cover
- Part number: E21417
- Condition: Departed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, PILOT DISCOVERED THE LT MLG WHEEL AXLE BEARING COVER DEPARTED ACFT DURING TRANSIT ON PREVIOUS FLIGHT.  THERE WAS NO INDICATION OF MALFUNCTION DURING FLIGHT.  COVER WAS REPLACED WITH NEW FROM KIT.
